We derive a new condition for delay-independent stability of systems of linear neutral delay differential equations. The method applies ideas from linear semigroup theory, and involves renorming the underlying Hilbert space to obtain a dissipative inequality on the infinitesimal generator of the solution semigroup. The new stability condition is shown to either improve upon or be independent of existing stability conditions.
Richard Fabiano. Catherine Payne. "Stability of the solution semigroup for neutral delay differential equations." Differential Integral Equations 31 (1/2) 133 - 156, January/February 2018. https://doi.org/10.57262/die/1509041405